# SDR HNAA2025100300666

- Difficulty date: August 26, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 41,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F068510 CABIN L/H OMEGA BEAM GUSSET BETWEEN FR-35/38 HAVE CORROSION.  REMOVED AND REPLACED CABIN L/H OMEGA BEAM GUSSET #4 IAW EMB 145 SRM 51-40-02
